Journal of Mathematical Physics Volume 4 July-December

New York: American Institute of Physics, 1963. Quarto; G Hardcover; Brown spine with Gold text; Boards strong, some edgewear, some shelfwear, faint staining on both covers and spine, otherwise clean; Textblock has Library of Congress ink stamp on front endpaper, bending along fore edge of pages 1547-1551, stain to page 1545, red stains on page 859, page opposite title page of first section, scuffing on title page of first section, ink stamp and writing in pencil on reverse of page 1551, otherwise clean; 692 pp; Ex-Library.


FP New Rockville Stock

Price: $100 save 25% $75

See all items in S/S Collection
See all items by